# SDR C2XA10CL140

- Difficulty date: August 29, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450914
- Aircraft time: 14,817 hours, 8,303 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: A91394
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

CLE FLT 2401 THE CREW REPORTED A HYDRAULIC SYSTEM 1 FAIL MESSAGE ALONG WITH LOW QUANTITY MESSAGE ON DESCENT.  SYSTEM 1 SHOWING EMPTY ON THE MFD.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 HYDRAULIC PUMP PRESSURE HOSE AND ENGINE DRIVEN PUMP.  OPERATIONAL CHECKS WERE GOOD.
